# SDR USAA2014061200016

- Difficulty date: June 11, 2014
- Submitted: June 12, 2014
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 53,432 hours, 19,787 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Faulty
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMER LIGHT FLICKERS ON & OFF, STAYS ON STEADY WOULD NOT RESET.  REPLACED OVERHEAD EMER LIGHT SWITCH.
